Random regular tournaments

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)105-120
Number of pages16
JournalPeriodica Mathematica Hungarica
Volume5
Issue number2
DOIs
StatePublished - Jun 1974

Fingerprint

Tournament

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Random regular tournaments. / Spencer, J. H.

In: Periodica Mathematica Hungarica, Vol. 5, No. 2, 06.1974, p. 105-120.

Research output: Contribution to journalArticle

@article{d78c75c82b3c4996923103b9f1e85c67,
title = "Random regular tournaments",
author = "Spencer, {J. H.}",
year = "1974",
month = "6",
doi = "10.1007/BF02020544",
language = "English (US)",
volume = "5",
pages = "105--120",
journal = "Periodica Mathematica Hungarica",
issn = "0031-5303",
publisher = "Springer Netherlands",
number = "2",

}

TY - JOUR

T1 - Random regular tournaments

AU - Spencer, J. H.

PY - 1974/6

Y1 - 1974/6

UR - http://www.scopus.com/inward/record.url?scp=0011460206&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0011460206&partnerID=8YFLogxK

U2 - 10.1007/BF02020544

DO - 10.1007/BF02020544

M3 - Article

VL - 5

SP - 105

EP - 120

JO - Periodica Mathematica Hungarica

JF - Periodica Mathematica Hungarica

SN - 0031-5303

IS - 2

ER -